Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 181, NWS Cleveland, OH

August 18, 2019Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 18, 2019, 7:27 AM EDT for Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2019, 7:27 AM EDT (11:27 UTC)
Expired
Aug 18, 2019, 8:30 AM EDT
In force
63 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA

The radar

The Buffalo radar (KBUF), 147 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 7:32 AM EDTTSTM WND DMGConneaut, OHTREE DOWN IN CONNEAUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 11.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2019-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2019-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

513 
WUUS51 KCLE 181127
SVRCLE
OHC007-PAC039-049-181230-
/O.NEW.KCLE.SV.W.0181.190818T1127Z-190818T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
727 AM EDT Sun Aug 18 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ashtabula County in northeastern Ohio...
  Erie County in northwestern Pennsylvania...
  Northern Crawford County in northwestern Pennsylvania...

* Until 830 AM EDT.

* At 726 AM EDT, severe thunderstorms were located along a line
  extending from Conneaut to 6 miles north of Pymatuning North,
  moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Erie, Conneaut, Corry, Edinboro, North East, Union City, Girard,
  North Kingsville, Cambridge Springs, Waterford, Albion, Wattsburg,
  Canadohta Lake, Northwest Harborcreek, Lincolnville, Riceville,
  Pymatuning North, Harborcreek, Lawrence Park and Wesleyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4227 7976 4201 7976 4200 7975 4199 7961
      4182 7961 4166 8055 4193 8070 4205 8034
      4211 8019 4217 8012
TIME...MOT...LOC 1126Z 249DEG 46KT 4194 8056 4176 8045 

HAIL...<.75IN
WIND...60MPH
 
$$

Saunders
4 follow-up statements
136 
WWUS51 KCLE 181147
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
747 AM EDT Sun Aug 18 2019

OHC007-181157-
/O.CAN.KCLE.SV.W.0181.000000T0000Z-190818T1230Z/
Ashtabula OH-
747 AM EDT Sun Aug 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ASHTABULA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4227 7976 4201 7976 4199 7961 4182 7961
      4167 8051 4197 8052 4199 8051 4211 8019
      4217 8012
TIME...MOT...LOC 1147Z 249DEG 46KT 4203 8026 4185 8015 

$$

PAC039-049-181230-
/O.CON.KCLE.SV.W.0181.000000T0000Z-190818T1230Z/
Erie PA-Crawford PA-
747 AM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR ERIE AND NORTHERN CRAWFORD COUNTIES...

At 747 AM EDT, severe thunderstorms were located along a line
extending from near Girard to near Edinboro, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Erie, Corry, Edinboro, North East, Union City, Girard, Cambridge
Springs, Waterford, Albion, Wattsburg, Canadohta Lake, Northwest
Harborcreek, Lincolnville, Riceville, Pymatuning North, Harborcreek,
Lawrence Park, Wesleyville, Lake City and Conneautville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4227 7976 4201 7976 4199 7961 4182 7961
      4167 8051 4197 8052 4199 8051 4211 8019
      4217 8012
TIME...MOT...LOC 1147Z 249DEG 46KT 4203 8026 4185 8015 

HAIL...<.75IN
WIND...60MPH
 
$$

Saunders
733 
WWUS51 KCLE 181207
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
807 AM EDT Sun Aug 18 2019

PAC039-049-181230-
/O.CON.KCLE.SV.W.0181.000000T0000Z-190818T1230Z/
Erie PA-Crawford PA-
807 AM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR ERIE AND NORTHEASTERN CRAWFORD COUNTIES...

At 806 AM EDT, severe thunderstorms were located along a line
extending from near Northwest Harborcreek to near Union City, moving
east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Erie, Corry, Edinboro, North East, Union City, Cambridge Springs,
Waterford, Wattsburg, Northwest Harborcreek, Lincolnville, Canadohta
Lake, Riceville, Harborcreek, Lawrence Park, Wesleyville, Mill
Village, McKean, Spartansburg, Venango and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4227 7976 4201 7976 4200 7975 4199 7961
      4182 7961 4172 8023 4195 8021 4207 8030
      4211 8019 4217 8012
TIME...MOT...LOC 1206Z 249DEG 46KT 4211 7997 4193 7986 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Saunders
961 
WWUS51 KCLE 181222
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
822 AM EDT Sun Aug 18 2019

PAC039-049-181230-
/O.CON.KCLE.SV.W.0181.000000T0000Z-190818T1230Z/
Erie PA-Crawford PA-
822 AM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR EASTERN ERIE AND NORTHEASTERN CRAWFORD COUNTIES...

At 821 AM EDT, severe thunderstorms were located along a line
extending from near Findley Lake to near Corry, moving east at 50
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Corry, North East, Union City, Waterford, Wattsburg, Northwest
Harborcreek, Lincolnville, Canadohta Lake, Riceville, Harborcreek,
Lawrence Park, Mill Village, Spartansburg, Elgin and Northwest
Harborcr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4227 7976 4201 7976 4200 7975 4199 7961
      4182 7961 4175 8003 4206 7994 4219 8004
TIME...MOT...LOC 1221Z 247DEG 41KT 4218 7974 4193 7974 

HAIL...<.75IN
WIND...60MPH
 
$$

Saunders
158 
WWUS51 KCLE 181232
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
832 AM EDT Sun Aug 18 2019

PAC039-049-181242-
/O.EXP.KCLE.SV.W.0181.000000T0000Z-190818T1230Z/
Erie PA-Crawford PA-
832 AM EDT Sun Aug 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ERIE AND NORTHEASTERN
CRAWFORD COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

LAT...LON 4227 7976 4201 7976 4200 7975 4199 7961
      4182 7961 4175 8003 4206 7994 4219 8004
TIME...MOT...LOC 1232Z 249DEG 46KT 4218 7974 4193 7974 

$$

Saunders

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:47 AM EDT, 40 minutes earlier.

Area forecast discussion, Aug 18, 6:47 AM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
647 AM EDT Sun Aug 18 2019

...12z Aviation Forecast Update...

.SYNOPSIS...
At the surface a stationary boundary located just north of the
lake will linger near the area over the next several days. A
series of weak troughs will move along this feature bringing on
and off chances for storms through the middle of this week. A
cooler and drier weather pattern will follow for the end of the
week.

&&

.NEAR TERM /THROUGH MONDAY/...
The main challenge with the forecast is the timing of
convection, the evolution of convection, and the severe weather
potential later today. The short term guidance and models have
been struggling to capture the timing and overall progression of
storm development in this westerly flow with individual impulses
riding along the flow and interacting with a stalled frontal
boundary just north of the area. We are seeing one impulse
moving across western Ohio early this morning with a cluster or
strong storms. Models show this to continue to develop clusters
of storms throughout the morning across northern Ohio as it
tracks towards the east-northeast. It may eventually make it
into northwest Pennsylvania by 14z this morning.

The main show we will be watching will be the next piece of
energy moving out of the Midwest into lower Michigan by this
afternoon. High-res models indicate a better potential for
organized storms developing across our northwestern area with either
a squall line or broken line of storms. Thermodynamics will be
better this afternoon for a few severe storms with large hail up
to quarter size and damaging wind gusts up to 65 mph. An
isolated brief tornado threat can't be ruled out but the
potential is very low. The storms will likely weaken by or after
00z this evening.

There is low confidence on how the convection plays out for the
rest of tonight. Some models continue another round of
convection developing near the lake by 06z tonight and other
models keep the weather relatively quiet for the rest of the
night. Models do show another broken line of convection
developing Monday afternoon across northern Ohio into northwest
Pennsylvania.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The surface cold front will make little progress southeast through
our forecast area and slow down to a east-west oriented stationary
front somewhere over our forecast area on Tuesday. The airmass south
of the boundary will be favorable for thunderstorms, with dew point
in the low 70s and temperatures expected to rise to the mid to upper
80s. MUCAPE will be around 2000 to 3000 J/kg. Wind shear is not
expected to be very high, with only 15 to 25 knots of deep layer
shear present on Tuesday. Am expecting disorganized convection to
develop along and south of the stationary front with minor threats
of severe weather and flooding if there is training of convection.
Following Tuesday's convection, the stationary front is expected to
lift north as a warm front as low pressure develops over the Midwest
on Tuesday and propagates northeast across the Great Lakes and into
Ontario by 12Z Wednesday. There will be potential for severe weather
on Wednesday but it depends a lot on the timing of the cold front.
Deep layer shear of 30 to 35 knots will allow for more organized
convection to develop and if the cold front moves through our area
in the evening, then there is potential for severe weather.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
High pressure will slowly build in from the northwest on Thursday
and will be situated over our area on Friday. The airmass will be
characterized by cooler and drier conditions with high temperatures
in the mid to upper 70s and dew points in the upper 50s. High
pressure will move on to our east on Saturday, which will induce
warm southerly advection, though still keeping the drier air intact.

&&

.AVIATION /12Z Sunday THROUGH Thursday/...
Mostly VFR conditions can be expected during the next 24 to 30
hours with the exception around any scattered convection that
impacts a TAF location. The best chance for brief drops in
ceilings and visibilities will be in the mid to late afternoon.
We have PROB30 groups covering this potential. Isolated severe
convection can't be ruled out. Mostly quiet weather is expected
again tonight into Monday morning. Winds will remain south to
southwesterly 5 to 11 knots. There could be a few gusts this
afternoon up to 18 knots or so. Gusty and erratic winds will be
very possible near any storm as well.

OUTLOOK...Intervals of non-VFR possible primarily with
thunderstorms possible Monday and again on Wednesday.

&&

.MARINE...
Generally west to southwest flow will persist over the lake through
Monday morning with 5 to 10 knot winds increasing to 10 to 15 knots
by Sunday evening. A cold front will move southeast across the lake
on Monday afternoon, slowing down and becoming a west-east oriented
stationary front just south of the lake Monday night into Tuesday.
This will cause westerly winds on Monday morning to veer to easterly
winds by Tuesday morning. Easterly winds are only expected to be
around 5 knots or so through Tuesday. This stationary front will
lift as a warm front Tuesday night, causing winds to veer to
southerly Wednesday night and then to southwesterly by Wednesday
morning. Another cold front is expected to move east across the lake
on Wednesday afternoon, causing winds to veer more to the north by
Wednesday night. Right now our forecast calls for 10 to 15 knots of
northerly winds on Wednesday night through Thursday. However, with a
warm lake and cold air advection, there's a good chance winds could
overperform and thus result in higher waves. Wave heights will near
Small Crafty Advisory criteria Wednesday into Thursday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Griffin
NEAR TERM...Griffin
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Griffin
MARINE...Saunders
Hazardous weather outlook, Aug 18, 3:55 AM EDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
355 AM EDT Sun Aug 18 2019

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-190800-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
355 AM EDT Sun Aug 18 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

A few strong to severe thunderstorms may be possible this afternoon
and evening across northern Ohio into northwest Pennsylvania. The
best potential for severe weather will be across far northwest Ohio
between 2 pm and 7 pm this afternoon. Large hail up to quarter size
and damaging wind gusts up to 65 mph will be the main threats. An
isolated tornado threat can't be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Special weather statement, Aug 18, 5:12 AM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
512 AM EDT Sun Aug 18 2019

OHZ009-010-019-020-030-181000-
Huron-Erie-Medina-Lorain-Ashland-
512 AM EDT Sun Aug 18 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HURON...ERIE...
NORTHWESTERN MEDINA...NORTHWESTERN ASHLAND AND LORAIN COUNTIES...

At 512 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near New London to near Wakeman. Movement
was northeast at 50 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Lorain, Elyria, Western Vermilion, Vermilion, Strongsville, North
Ridgeville, Avon Lake, Amherst, Grafton, Wellington, New London,
Wakeman, Avon, Sheffield Lake, Eaton, Oberlin, Sheffield, Lagrange,
Penfield and South Amherst.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4099 8253 4135 8250 4143 8234 4143 8227
      4147 8218 4151 8206 4151 8198 4135 8197
      4135 8187 4128 8188 4111 8196 4099 8244
TIME...MOT...LOC 0912Z 241DEG 43KT 4105 8245 4132 8242

Saunders
Special weather statement, Aug 18, 5:48 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
548 AM EDT Sun Aug 18 2019

OHZ011-020-021-181045-
Summit-Medina-Cuyahoga-
548 AM EDT Sun Aug 18 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA...NORTHEASTERN
MEDINA AND NORTHERN SUMMIT COUNTIES...

At 547 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Westlake to near Grafton. Movement was
northeast at 45 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Cleveland, Parma, Lakewood, Euclid, Cleveland Heights, Strongsville,
Brunswick, Westlake, North Royalton, Solon, Hudson, Twinsburg,
Warrensville Heights, Macedonia, Highland Hills, North Olmsted,
Garfield Heights, Shaker Heights, Maple Heights and South Euclid.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
      4142 8139 4126 8140 4116 8198 4127 8197
      4128 8188 4135 8187 4136 8197 4150 8197
      4148 8189 4150 8180 4150 8171 4163 8149
TIME...MOT...LOC 0947Z 247DEG 38KT 4143 8194 4125 8194

Saunders
Local storm report, Aug 18, 6:00 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
600 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 AM     TSTM WND GST     2 WNW BROOK PARK        41.41N 81.86W
08/18/2019  M51 MPH          CUYAHOGA           OH   ASOS

            44 KNOTS OR 51 MPH WIND GUST MEASURED AT THE
            CLE ASOS.

&&

MG
Local storm report, Aug 18, 6:24 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
624 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 AM     MARINE TSTM WIND 3 N CLEVELAND           41.52N 81.68W
08/18/2019  M40 MPH          LEZ146             OH   ASOS

            40 MPH WIND GUST WAS MEASURED AT BURKE
            LAKEFRONT AIRPORT.

&&

MG
Local storm report, Aug 18, 6:26 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     TSTM WND DMG     1 NNE PARMA             41.40N 81.72W
08/18/2019                   CUYAHOGA           OH   PUBLIC

            A LARGE TREE WAS BLOWN DOWN ONTO AN EXTERIOR
            GARAGE ON HAVERHILL AVE NEAR PARMA.

&&

MG
Local storm report, Aug 18, 6:28 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
628 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     TSTM WND GST     1 WSW SHAKER HEIGHTS    41.47N 81.56W
08/18/2019  M53 MPH          CUYAHOGA           OH   EMERGENCY MNGR

            53 MPH WIND GUST WAS MEASURED BY EM NEAR
            SHAKER HEIGHTS.

&&

MG

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 5:05 PM EDTSpecial Weather StatementCLECrawford70 min
Aug 18, 5:34 PM EDTSevere Thunderstorm WarningCLECrawford, Erie40 min
Aug 18, 5:48 PM EDTAreal Flood AdvisoryCLECrawford4 hr
Aug 18, 5:53 PM EDTAreal Flood AdvisoryCLECrawford4 hr
Aug 18, 3:38 AM EDTSpecial Weather StatementCLEHancock67 min
Aug 18, 4:04 AM EDTSpecial Weather StatementCLESandusky, Seneca41 min
Aug 18, 4:37 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca38 min
Aug 18, 4:49 AM EDTSpecial Marine WarningCLE40 min
Aug 18, 5:12 AM EDTSpecial Weather StatementCLELorain48 min
Aug 18, 5:48 AM EDTSpecial Weather StatementCLECuyahoga57 min
Aug 18, 5:55 AM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina, Summit50 min
Aug 18, 6:08 AM EDTSpecial Marine WarningCLE52 min
Aug 18, 6:21 AM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake, Portage, Summit39 min
Aug 18, 6:38 AM EDTSpecial Marine WarningCLE67 min
Aug 18, 6:50 AM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake55 min
Aug 18, 7:33 AM EDTSpecial Marine WarningCLE57 min
Aug 18, 9:15 AM EDTSpecial Weather StatementCLEWood45 min
Aug 18, 9:39 AM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood51 min
Aug 18, 10:17 AM EDTSevere Thunderstorm WarningCLESandusky, Seneca43 min
Aug 18, 10:48 AM EDTSpecial Weather StatementCLEErie, Huron42 min
Aug 18, 10:54 AM EDTSpecial Marine WarningCLE51 min
Aug 18, 1:04 PM EDTSpecial Weather StatementCLELucas56 min
Aug 18, 1:57 PM EDTSevere Thunderstorm WarningCLELucas43 min
Aug 18, 3:06 PM EDTSpecial Marine WarningCLE65 min
Aug 18, 3:48 PM EDTSpecial Weather StatementCLEWood27 min
Aug 18, 4:08 PM EDTSevere Thunderstorm WarningCLEHancock, Wood28 min
Aug 18, 4:09 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga81 min
Aug 18, 4:59 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Medina, Wayne46 min
Aug 18, 5:29 PM EDTSevere Thunderstorm WarningCLEMedina31 min
Aug 18, 5:33 PM EDTSevere Thunderstorm WarningCLEStark, Summit, Wayne42 min
Aug 18, 5:34 PM EDTSevere Thunderstorm WarningCLETrumbull41 min
Aug 18, 5:37 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage23 min
Aug 18, 5:53 PM EDTSpecial Weather StatementCLESummit22 min
Aug 18, 6:03 PM EDTSevere Thunderstorm WarningCLEPortage, Summit57 min
Aug 18, 6:15 PM EDTSpecial Weather StatementCLEStark45 min
Aug 18, 6:38 PM EDTSevere Thunderstorm WarningCLETrumbull67 min
Aug 18, 6:56 PM EDTSevere Thunderstorm WarningCLEMahoning36 min
Aug 18, 7:08 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull4 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.